# SDR AALA202203086366

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N335RT
- Make and model: Boeing 737*
- Aircraft serial: 44461
- Aircraft time: 3,726 hours, 1,470 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR UPPER EMERGENCY EXIT PANEL WON'T FULLY ENGAGE,. REMOVED AND RE-SEATED FLIGHT DECK DECOMPRESSION DOOR PANEL, AND OPS CHECKED THE PRESSURE RELEASE LATCH PER AMM 52-51-08.
